| Model Number |
72404133 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Unspecified Tissue Injury (4559); Urinary Incontinence (4572)
| Date of Event |
03/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1000343865.Model/catalog description: balloon fgs 61-70 cm.D4 unique identifier (udi): (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1000334557.Model/catalog description: control pump fgs iz.D4 unique identifier (udi): (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The reported patient symptom(s) are known risk associated with this device type and indicated as such in the instructions for use.
Event or Problem Description
It was reported that the patient with this artificial urinary sphincter (aus) presented with recurring incontinence, the device presented a fluid loss.The physician reported urethral atrophy.The aus was explanted and replaced.There were no additional patient complications reported.